# SDR HEEA967525

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2437 · DC Indicating System
- Part: Dual Ammeter
- Part number: 209070264003
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 NEEDLE FLUCTUATES WHEN VIBRATED & INTERMITTENTLY STICKS AT ZERO.   TIME SINCE REPAIR 29:35.
